# SDR DALA2015012100520

- Difficulty date: January 20, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD RIB BORE OF LT SLAT 3 XOS 288.693. CORROSION ON FWD RIB BORE WAS REMOVED AND FOUND OUT LIMITS.  A REPAIR BUSHING WAS FABRICATED AND INSTALLED IAW SRM 57-02, PAR.9, 1, 2.
